RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 3, Pages 546–548 (Mi dan8288)  

MATHEMATICS

Separability by a fixed system of sets

A. G. Netrebin, Yu. A. Shashkin

Institute of Mathematics and Mechanics, Ural Scientific Center USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (379 kB)

Bibliographic databases:
UDC: 514.17
Presented: Л. В. Канторович
Received: 09.09.1985

Citation: A. G. Netrebin, Yu. A. Shashkin, “Separability by a fixed system of sets”, Dokl. Akad. Nauk SSSR, 292:3 (1987), 546–548

Citation in format AMSBIB
\Bibitem{NetSha87}
\by A.~G.~Netrebin, Yu.~A.~Shashkin
\paper Separability by a fixed system of sets
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 3
\pages 546--548
\mathnet{http://mi.mathnet.ru/dan8288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=874938}
\zmath{https://zbmath.org/?q=an:0635.04003}


Linking options:
  • http://mi.mathnet.ru/eng/dan8288
  • http://mi.mathnet.ru/eng/dan/v292/i3/p546

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019